# SDR 97ZZZX414

- Difficulty date: January 6, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N404PA
- Make and model: Boeing 707321
- Aircraft serial: 18835
- System (JASC): 2761 · Drag Control Actuator
- Part: Actuator
- Part number: 65233494
- Condition: Broken
- Location: Spoiler
- Part time: 630 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SPOILER ACTUATOR ROD END BROKEN AT PISTON END AND EVIDENCE OF INTERNAL FAILURE.  '2ND OCCURRENCE'.  APPEARED TO BREAK AT END OF THREAD.  PROBABLY OVERTORQUED.
